# SDR IPXA2018062093827

- Difficulty date: June 11, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N152UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0835
- Aircraft time: 16,773 hours, 10,308 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: A5451506320601
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON LOWER AFT SKIN WAS CRACKED AT AFT DRAIN FITTING.  REMOVED AND REPLACE THE SKIN IAW DWG A54515063, AND SRM 51-40-21.
